# SDR ASAA2021030734257

- Difficulty date: March 7, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,193 hours, 8,402 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CABIN ILLUMINATED ON RECALL AND WOULD EXTINGUISH WHEN RESET. GROUNDED - YES. INBOUND CREW REPORTS IT'S STILL DOING IT.  FLT DECK TRIM VALVE FAULT ON BITE. ACCOMPLISHED BITE CHECK OF #1 PACK/ZONE TEMP CONTROLLER. NO FAULTS FOR FLT DECK TRIM VALVE. CONFIRMED TRIM VALVE IS OPERATING OPEN/CLOSE. CONFIRMED CONT CAB TEMP SELECTOR WORKS WARM/COLD. NO LIGHT ON RECALL.
